# SDR IPXA2015072391469

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 15,865 hours, 10,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000010
- Part serial: FH1299
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, LT ENGINE INBD FLAP LOWER SURFACE APPROXIMATELY, RIB 14-14A IS DENTED AND GOUGED, REPAIRED IAW EO.
